# SDR GTIA2024021637916

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 33,000 hours, 14,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DESCENDING THROUGH 8K FEET. TURNED PACK 1 OFF SMELL WENT AWAY. F/A'S DID NOT REPORT FUMES-REF LP 3307543 PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00 OPS CK GOOD SOURCE OF SMELL FOUND AS OIL LEAK. APU COMPARTMENT CONTAMINATED
